# SDR DALA1311116801

- Difficulty date: March 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N61004
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INNER SKIN DENTED 2" BOTTOM OF THE DOOR AND 5" FROM FWD END /REPAIRED IAW ERA 513689-14, REV ORIG. (ERA 513689-14)
